# SDR QXEA200702020

- Difficulty date: December 23, 2007
- Submitted: December 24, 2007
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 16,070 hours, 11,417 cycles
- Engine: Ge CF348C1
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEAT 4A PSU LENS COVER FELL OFF AND NOTICED A BURNED ODOR COMING FROM THE LIGHT AREA. MAINTENANCE INSPECTED AREA AND NOTICED NO EVIDENCE OF BURNS OR SMOKE.  REINSTALLED THE LIGHT COVER.  NO OTHER DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
